1

votes

fluorescent urine

Answered on August 19, 2014
Created July 21, 2012 at 10:02 PM

Just started taking a new multivitamin and my urine has started going a fluorescent yellow colour, is the vitamin dosage maybe too high? Is it excessive strain on the body or is it better to have higher levels of vitamins and for the body to get rid of what it doesn't use? There's no Iron but B vitamins are very high

C45d7e96acd83d3a6f58193dbc140e86

on July 22, 2012
at 02:30 PM

Make sure to take it with a meal to maximize absorbability so you don't just urinate the whole thing out each time.

3ce6a0d24be025e2f2af534545bdd1d7

(26217)

on July 22, 2012
at 12:22 AM

Bill, it's riboflavin which is B2

1c67bc28f4e44bbb8770b86df0463df3

(6719)

on July 21, 2012
at 11:22 PM

Dragon, I take B12 in liquid at a high dose and don't pee bright yellow, do you know if its the other B vits that cause this. (Trying to figure out if what I have is bunk B12)

78964c5cc470f86a5897db8e1ce8e6f9

on July 21, 2012
at 11:13 PM

Yep, B vitamins. They're water soluble, so actual toxicity levels are pretty darn high.

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

3 Answers

best answer

9
Ce41c230e8c2a4295db31aec3ef4b2ab

(32556)

on July 21, 2012
at 10:07 PM

It's normal for this to happen with B vitamins. Not a problem.

1c67bc28f4e44bbb8770b86df0463df3

(6719)

on July 21, 2012
at 11:22 PM

Dragon, I take B12 in liquid at a high dose and don't pee bright yellow, do you know if its the other B vits that cause this. (Trying to figure out if what I have is bunk B12)

78964c5cc470f86a5897db8e1ce8e6f9

on July 21, 2012
at 11:13 PM

Yep, B vitamins. They're water soluble, so actual toxicity levels are pretty darn high.

3ce6a0d24be025e2f2af534545bdd1d7

(26217)

on July 22, 2012
at 12:22 AM

Bill, it's riboflavin which is B2

2
3ce6a0d24be025e2f2af534545bdd1d7

(26217)

on July 22, 2012
at 12:21 AM

"excessive strain" -- No

"better to have higher levels of vitamins and for the body to get rid of what it doesn't use" -- No

Neon colored urine usually means you are ingesting an excess of the B vitamin riboflavin. Riboflavin is especially important for energy production if you do anaerobic exercise. Natural sources of riboflavin include meats (especially lean pork and chicken cuts), dairy products, and green vegetables.

If you are taking two pills once a day, try taking one pill twice a day. This will help your body absorb the vitamins. But if you are not doing significant anaerobic workouts, and are eating well, the there may not be a need to have that in your multi.

0
239bcbf6d0013fd74890f5c7305daf64

on July 22, 2012
at 12:06 AM

Naw, I take a 'Sport' pack from GNC every day and my pee comes out the color of beer! Now, there may be some things in the pack that I really do not want, but I look at it from the standpoint that I know I feel way better when I take them then when I don't. BTW, I take them because I have acid reflux and my meds complicate vitamin absorbtion...I need more than the average bear. But eating paleo has cut way down on the acid reflux symptoms.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!